Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extension of invariant linear functionals


Author: Ky Fan
Journal: Proc. Amer. Math. Soc. 66 (1977), 23-29
MSC: Primary 46A30; Secondary 47D05
DOI: https://doi.org/10.1090/S0002-9939-1977-0458111-8
MathSciNet review: 0458111
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper [4] we considered a semigroup of linear contractions or a group of linear isometries in a normed vector space, and obtained sufficient conditions for the orbits to lie on parallel closed hyperplanes. In the present note, we take a more general viewpoint and shall prove some theorems on extension of continuous linear functionals which are invariant under a group or a semigroup of continuous linear maps on a locally convex topological vector space. These more general results include those in [4] as direct consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A30, 47D05

Retrieve articles in all journals with MSC: 46A30, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0458111-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society